# SDR UPS03640465

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E CRACK IN FIBERGLASS SKIN ON SLAT CLOSURE PANEL.  FOUND S MALL DENT WITH CRACKS LOWER LEADING EDGE OF LEFT WING NEAR FUSELAGE.   TRIMED DAMAGE REA OUT PER SRM 51 70 AND EO B767 5750 15568-B (AS REF  FOR GAP).
